‘Benadryl Challenge’ on TikTok Is Dangerous, Experts Say

Teens and children are intentionally overdosing on the over-the-counter antihistamine as part of a social media “challenge” that may have already turned deadly.

The situation has concerned officials at the Food and Drug Administration in the US and the Medicines and Healthcare products Regulatory Agency’s enough that they issued a warning against the “serious problems” that can occur if you ingest too much Benadryl.

The online video encourages viewers to take excessive doses of Benadryl (diphenhydramine) to induce hallucinations.

This challenge reared is ugly head in 2020, but is unfortunately now reappearing in greater numbers while many people find themselves to be confined at home in lockdown for the Coronavirus Pandemic.

That’s why reading this article and sharing it with others could save more lives that you may realise, simply by spending it 30 seconds sharing it with others!…

Changing Phone Numbers And Social Media Accounts

One of the best initial decisions you can make when you feel you are ready to leave active addiction behind and enter into recovery is to change your phone number and delete those who you know that still use or drink from social media platforms. Find out why here…